# SDR DL76L081610

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 50,844 hours, 7,469 cycles
- Engine: Pwa PW4060
- Engine time: 61,695 hours, 9,684 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Inoperative
- Location: Engine Oil Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT ENGINE OIL QTY INDICATION 0 QUARTS AFTER ENGINE START.  AFTER SHORT TAXI QTY INDICATON RETURNED TO NORMAL.  FWD TO MCO AND PLACARD T/S PER FIM  FOUND OIL QTY TRANSMITTER INOP.  REMOVED AND REPLACED OIL QTY TRANSMITTER AS PER AMM.  PERFORMED OPS AND SYSTEM TEST ALL OK RAN ENGINE AT IDLE FOR 5 MINUTES OIL QTY STAYED WITHIN PARAMETERS OK FOR SVC.  MCO AND PLACARD REMOVED.
